# SDR 2011FA0000550

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 18,605 hours, 18,207 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Housing
- Part number: BC50531901
- Condition: Arced
- Location: Galley Lights
- Part time: 18,605 hours, 18,207 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THE F/A REPORTED A FAINT SMOKE OR ELECTRICAL ORDER AND FLICKERING LIGHTS IN THE GALLEY AREA.  INSPECTED ON GROUND FOUND SIGNIFICANT DAMAGE TO A LIGHT ASSY DUE TO ELECTRICAL ARCING.  NO RECENT MAINTENANCE HAS BEEN PREFORMED ON THE LIGHT ASSY.  DAMAGE WAS CONTAINED TO THE LIGHT ASSY ITSELF.
